# SDR ASOA2013030503100

- Difficulty date: March 2, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 31,258 hours, 27,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS HARD TO OPEN.  OPS CHECKED GOOD OF PAX DOOR OUTER HANDLE IAW AMM 52-11-03, NO DEFECTS NOTED.
